Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Body leaning to the left, unsteadiness, walking like a drunkard. Have BP, heart murmur. Solution?

im 50 and male and in the last few days im leaning to the left being clumsy walking off balance and unsteady when i get up. Normally Im active move and walk and move alot at work in my restaurant. I dont have headaches just walking like Im drunk but im not anything close but a truly occassional drink or two per week. Whats wrong ? I take blood pressure meds-2 of them benazaprine and amlodipine and water pill and have a common heart murmur . Thanks
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Good evening sir..well what you describe doesnt look any normal at you consume alchohol on regular basis?unsteadiness while walking can be due to your brain (cerebellum) or your middle ear problem i had suggest you to consult a neurologist might need an mri of the let me know for further queries
Answered: Sat, 24 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor